# SDR REX2018F00001

- Difficulty date: May 10, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: EM1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE SIREN DOES NOT GO OFF WHEN SAFETY PIN IS PULLED.  REMOVED AND REPLACED MEGAPHONE IAW AMM 25-61-14 PN OFF EM-1A PN ON A3-06-1402.
